# SDR R61A2019020731153

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH OUTBOARD FLOOR SUPPORT IS CORRODED AT FR 16.  REMOVED AND REPLACED L-H O/B FLOOR SUPPORT
AT FR 16. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
